Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

How the red spots on my body be treated ?

hi doctor actually this problem has been going on from last 2 month periodically.i am having some red spots all over my body.and if i am taking a medicine of composition cetirizine hydrochloride for 2 days then this red spots are reducing to light black colour and remain light black for around 2 weeks and then again turn red.
Asked On : Tue, 14 Feb 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

Thanks for your query

Seems like you have developed lesions of fixed drug eruptions.
These are a type of drug allergic reactions.
The lesions in this case are initially either red or purple in color and with time they turn brownish.
Every time the offending drug is taken, the lesions tend to reappear again and they become reddish and inflammed looking again.
So most importantly, the offending agent should be stopped.
Pain killers, antibiotics and sulpha drugs are some important drugs causing this type of skin reactions.
Treatment includes the use of topical and oral steroids.

So I would advise you to visit a dermatologist for proper assessment and treatment.

Hope it helps
Best wishes for a speedy recovery
Dr Geetika Paul
MD (Dermatology)

Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor